# SDR CALA2011081600543

- Difficulty date: August 16, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N73270
- Make and model: Boeing 737824
- Aircraft serial: 31632
- Aircraft time: 33,897 hours, 10,711 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050AC07
- Part serial: 98090941
- Condition: Inoperative
- Location: E&E Bay
- Part time: 40,185 hours, 13,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CAPT`S SPD, ALT, VSI, FD, PITCH, AND NR 1 X-PONDER FAILED AT CRUISE ALTITUDE.  NR 1 ADIRU FAILED CONFIRMED BY SWAPPING 1& 2 ADIRU.  REMOVED AND REPLACED NR 1 ADIRU PER MM 34-21-01, OPS CHECK GOOD.  DOWNGRADED A/C TO NOT CAT II REF L.P 8887242.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1481761  SN OFF 00941.  34-21007 FAULT CODE, 34-21023 FAULT COMMENTS: NO ALT AND AIRSPEED UNIT, ADIRU, AI  OFF 29-3421-9-0010 0941 ON 29-3421-9-0010 6262.
